Browse Title Index


 
Issue Title
 
Volume: 4 Issue: 3 A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes Abstract   PDF
Jesús E. Cuén-Ramos, Gerardo Vega
 
Volume: 4 Issue: 1 A constructive approach to minimal free resolutions of path ideals of trees Abstract   PDF
Rachelle R. Bouchat, Tricia Muldoon Brown
 
Volume: 2 Issue: 1 A database of linear codes over F_13 with minimum distance bounds and new quasi-twisted codes from a heuristic search algorithm Abstract   PDF
Eric Z. Chen, Nuh Aydın
 
Volume: 2 Issue: 3 A further study for the upper bound of the cardinality of Farey vertices and application in discrete geometry Abstract   PDF
Daniel Khoshnoudirad
 
Volume: 3 Issue: 1 An active attack on a multiparty key exchange protocol Abstract   PDF
Reto Schnyder, Juan Antonio López-Ramos, Joachim Rosenthal, Davide Schipani
 
Volume: 2 Issue: 3 Approximate counting with m counters: A probabilistic analysis Abstract   PDF
Guy Louchard, Helmut Prodinger
 
Volume: 2 Issue: 2 Binomial vanishing ideals Abstract   PDF
Azucena Tochimani, Rafael H. Villarreal
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Code-checkable group rings Abstract   PDF
Noha Abdelghany, Nefertiti Megahed
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Codes and the Steenrod algebra Abstract   PDF
Steven Dougherty, Tane Vergili
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Codes over an infinite family of algebras Abstract   PDF
Irwansyah Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto
 
Volume: 3 Issue: 2 Commutative Schur rings over symmetric groups II: The case n = 6 Abstract   PDF
Amanda E. Francis, Stephen P. Humphries
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Commuting probability for subrings and quotient rings Abstract   PDF
Stephen M. Buckley, Desmond MacHale
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Correspondence between steganographic protocols and error correcting codes Abstract   PDF
M'hammed Boulagouaz, Mohamed Bouye
 
Volume: 1 Issue: 1 Cyclic and constacyclic codes over a non-chain ring Abstract   PDF
Ayşegül Bayram, Irfan Siap
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Editor’s note Abstract   PDF
Vladimir D. Tonchev
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Editor’s note Abstract   PDF
André Leroy
 
Volume: 4 Issue: 3 Enumeration of extended irreducible binary Goppa codes of degree $2^{m}$ and length $2^{n}+1$ Abstract   PDF
Augustine I. Musukwa, Kondwani Magamba, John A. Ryan
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Enumeration of symmetric (45,12,3) designs with nontrivial automorphisms Abstract   PDF
Dean Crnkovic, Doris Dumicic Danilovic, Sanja Rukavina
 
Volume: 3 Issue: 2 Erratum to “A further study for the upper bound of the cardinality of Farey vertices and applications in discrete geometry” [J. Algebra Comb. Discrete Appl. 2(3) (2015) 169-190] Abstract   PDF
Daniel Khoshnoudirad
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Essential idempotents and simplex codes Abstract   PDF
Gladys Chalom, Raul A. Ferraz, Cesar Polcino Milies
 
1 - 20 of 71 Items 1 2 3 4 > >> 


ISSN: 2148-838X